Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 89, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 11, 2012, 3:00 AM CDT for 5 counties in Texas. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2012, 3:00 AM CDT (08:00 UTC)
- Expired
- May 11, 2012, 4:00 AM CDT
- In force
- 60 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Brazoria County, TX, Chambers County, TX, Galveston County, TX, Harris County, TX, Liberty County, TX
The radar
The Houston radar (KHGX), 30 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 3:54 AM CDT | MARINE TSTM WIND 36 | San Leon, TX | EAGLE POINT PORTS STATION |
| May 11, 3:54 AM CDT | MARINE TSTM WIND 40 | San Leon, TX | EAGLE POINT PORTS STATION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 7:50 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1766 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
041
WUUS54 KHGX 110800
SVRHGX
TXC039-071-167-201-291-110900-
/O.NEW.KHGX.SV.W.0089.120511T0800Z-120511T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
300 AM CDT FRI MAY 11 2012
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHEASTERN BRAZORIA COUNTY IN TEXAS...
CHAMBERS COUNTY IN TEXAS...
GALVESTON COUNTY IN TEXAS...
HARRIS COUNTY IN TEXAS...
LIBERTY COUNTY IN TEXAS...
* UNTIL 400 AM CDT
* AT 256 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GALENA
PARK TO DICKINSON TO GALVESTON...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
PASADENA...BAYTOWN...LEAGUE CITY...TEXAS CITY...LA PORTE...
CHANNELVIEW...FRIENDSWOOD...DEER PARK...CLOVERLEAF...DICKINSON...
SOUTH HOUSTON...LA MARQUE...GALENA PARK...JACINTO CITY...
SANTA FE...LIBERTY...HIGHLANDS...BACLIFF...HITCHCOCK...AND DAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING
FOR PORTIONS OF SOUTHEAST TEXAS.
LAT...LON 2936 9478 2948 9467 2954 9478 2976 9471
2968 9499 2931 9489 2932 9477 2919 9497
2919 9498 2927 9487 2931 9494 2924 9503
2935 9516 2980 9538 3029 9466 3011 9459
3011 9445 2989 9444 2988 9435 2957 9436
TIME...MOT...LOC 0756Z 239DEG 27KT 2973 9522 2948 9504 2937 9487
$$2 follow-up statements
615
WWUS54 KHGX 110825
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
325 AM CDT FRI MAY 11 2012
TXC039-071-167-201-291-110900-
/O.CON.KHGX.SV.W.0089.000000T0000Z-120511T0900Z/
GALVESTON TX-LIBERTY TX-CHAMBERS TX-HARRIS TX-BRAZORIA TX-
325 AM CDT FRI MAY 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM
CDT FOR GALVESTON...LIBERTY...CHAMBERS...HARRIS AND EXTREME
NORTHEASTERN BRAZORIA COUNTIES...
AT 319 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BARRETT
TO CLEAR LAKE SHORES TO GALVESTON...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PASADENA...BAYTOWN...LEAGUE CITY...TEXAS CITY...LA PORTE...
CHANNELVIEW...FRIENDSWOOD...DEER PARK...DICKINSON...LA
MARQUE...GALENA PARK...JACINTO CITY...SANTA FE...LIBERTY...
BACLIFF...HITCHCOCK...GALVESTON...AND DAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 2936 9478 2948 9467 2954 9478 2976 9471
2968 9499 2931 9489 2932 9477 2919 9497
2919 9498 2927 9487 2931 9494 2924 9503
2935 9516 2980 9538 3029 9466 3011 9459
3011 9445 2989 9444 2988 9435 2957 9436
TIME...MOT...LOC 0819Z 236DEG 20KT 2987 9509 2956 9504 2937 9476
$$
40372
WWUS54 KHGX 110856
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
356 AM CDT FRI MAY 11 2012
TXC071-167-291-039-201-110910-
/O.EXP.KHGX.SV.W.0089.000000T0000Z-120511T0900Z/
GALVESTON TX-LIBERTY TX-CHAMBERS TX-HARRIS TX-BRAZORIA TX-
356 AM CDT FRI MAY 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR GALVESTON...LIBERTY...
CHAMBERS...HARRIS...AND EXTREME NORTHEASTERN BRAZORIA COUNTIES WILL
EXPIRE AT 400 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 2936 9478 2948 9467 2954 9478 2976 9471
2968 9499 2931 9489 2932 9477 2919 9497
2919 9498 2927 9487 2931 9494 2924 9503
2935 9516 2980 9538 3029 9466 3011 9459
3011 9445 2989 9444 2988 9435 2957 9436
TIME...MOT...LOC 0855Z 239DEG 27KT 2987 9509 2956 9504 2937 9476
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 8:20 PM CDT, 6 hours 40 minutes earlier.
Area forecast discussion, May 10, 8:20 PM CDT, 6 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
820 PM CDT THU MAY 10 2012
.DISCUSSION...
UPDATED FCST FOR TORNADO WATCH. ALSO ADDED MENTION TO SVR IN ZONE
FCST. IN THE SHORT TERM...WILL NEED TO WATCH FOR DISCRETE INDIVIDUAL
CELLS FOR ROTATION. NEED TO PAY PARTICULAR INTEREST TO SFC
BOUNDARY STRETCHING ALONG SE TX COASTAL COUNTIES WWD TOWARD THE
LRD AREA WHERE THESE CELLS ARE TRAINING ALONG AND SPINNING AT
TIMES. LOOKING OUT WEST IT LOOKS LIKE THESE CELLS ARE BEGINNING TO
CLUSTER AND SHOULD EVOLVE INTO A MORE LINEAR SYSTEM AS UPPER LOW
EDGES EWD AND WILL BRING A DAMAGING WIND THREAT AS IT PUSHES INTO
SE TX LATER TONIGHT. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 66 79 63 78 62 / 100 90 50 40 10
HOUSTON (IAH) 68 79 64 81 63 / 90 90 60 40 10
GALVESTON (GLS) 73 78 70 79 69 / 80 90 60 40 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM 1 AM CDT FRIDAY THROUGH FRIDAY AFTERNOON
FOR THE FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...
BURLESON...CHAMBERS...COLORADO...FORT BEND...GALVESTON...
GRIMES...HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
WALKER...WALLER...WASHINGTON...WHARTON.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH FRIDAY AFTERNOON FOR
THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&Hazardous weather outlook, May 10, 3:15 PM CDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 315 PM CDT THU MAY 10 2012 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-112015- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 315 PM CDT THU MAY 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS MAY MOVE INTO SOUTHEAST TEXAS LATER THIS EVENING AND TONIGHT. SOME STORMS COULD BE STRONG TO SEVERE BUT THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL. A SQUALL LINE OF THUNDERSTORMS IS EXPECTED TO MOVE INTO THE AREA AFTER MIDNIGHT WHICH WILL LIKELY PRODUCE GUSTY STRAIGHT LINE WINDS. MORE HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS AND PERSIST INTO FRIDAY MORNING. A FLASH FLOOD WATCH HAS BEEN ISSUED FROM 1AM TONIGHT THROUGH FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS SOUTHEAST TEXAS ON FRIDAY AS AN UPPER LOW PRESSURE STORM SYSTEM MOVES ACROSS THE STATE. LOCALLY HEAVY RAINFALL IS THE MAIN THREAT FROM THESE STORMS. THE RAINFALL COVERAGE IS EXPECTED TO LESSON FRIDAY NIGHT AND END ON SATURDAY. GENERALLY EXPECTING RAINFALL AMOUNTS OF 2 TO 3 INCHES WITH ISOLATED AMOUNTS OF 5 INCHES ACROSS MUCH OF THE AREA. HIGHER AMOUNTS ARE EXPECTED MAINLY ALONG THE COAST AND SOUTH OF THE HOUSTON METRO AREA. STORMS COULD RE-DEVELOP LATER ON FRIDAY AND INTO FRIDAY NIGHT WHICH WILL CONTRIBUTE TO SOME LOCALIZED HIGHER AMOUNTS. RAINFALL MAY LINGER INTO SATURDAY BUT WITH RAINFALL AMOUNTS GENERALLY LESS THAN A HALF INCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH FRIDAY.
In the hours before
Special weather statement, May 10, 10:40 PM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1040 PM CDT THU MAY 10 2012
TXZ176-195-196-198-110445-
BURLESON TX-MADISON TX-GRIMES TX-BRAZOS TX-
1040 PM CDT THU MAY 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR BURLESON...MADISON...GRIMES...
AND BRAZOS COUNTIES...
AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS NEAR LEXINGTON...MOVING EAST
AT 40 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...CALDWELL...SOMERVILLE...SNOOK...AND WIXON
VALLEY.
LAT...LON 3055 9695 3073 9663 3070 9656 3074 9647
3094 9631 3100 9616 3107 9605 3109 9594
3056 9588 3030 9666 3032 9670 3032 9674
3037 9677 3046 9690 3054 9692
TIME...MOT...LOC 0339Z 253DEG 35KT 3047 9706
40Special weather statement, May 11, 12:08 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1208 AM CDT FRI MAY 11 2012
TXZ176-195>198-110600-
BURLESON TX-MADISON TX-WASHINGTON TX-GRIMES TX-BRAZOS TX-
1208 AM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 1204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES
EAST OF HEARNE TO 10 MILES SOUTHEAST OF GIDDINGS...AND MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...BRENHAM...MADISONVILLE...SOMERVILLE...
NORMANGEE...SNOOK...BURTON...AND WIXON VALLEY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING
FOR BURLESON AND WASHINGTON COUNTIES.
LAT...LON 3020 9674 3023 9674 3030 9664 3033 9673
3071 9653 3076 9645 3089 9636 3107 9605
3109 9583 3017 9629 3006 9662 3015 9665
3016 9669 3014 9677 3017 9679
TIME...MOT...LOC 0504Z 244DEG 25KT 3093 9639 3006 9682
40Special weather statement, May 11, 1:49 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
149 AM CDT FRI MAY 11 2012
TXZ199-200-213-214-110730-
HARRIS TX-CHAMBERS TX-LIBERTY TX-MONTGOMERY TX-
149 AM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...CHAMBERS...
LIBERTY...AND MONTGOMERY COUNTIES UNTIL 230 AM CDT...
AT 147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORMS THAT EXTENDED ALONG A LINE FROM
ALDINE TO ANAHUAC...AND MOVING NORTHWEST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KINGWOOD...CONROE...SPRING...THE WOODLANDS...HUMBLE...ALDINE...
LIBERTY...DAYTON...BARRETT...OAK RIDGE NORTH...WINNIE...MONT
BELVIEU...SHENANDOAH...CROSBY...SHELDON...PORTER HEIGHTS...STOWELL...
PATTON VILLAGE...OLD RIVER-WINFREE AND WOODBRANCH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING.
TORNADOES ARE POSSIBLE WITH THESE STORMS.
LAT...LON 2988 9544 3036 9559 3024 9465 3011 9459
3011 9445 2989 9444 2988 9436 2977 9436
TIME...MOT...LOC 0647Z 156DEG 17KT 2993 9532 2983 9466
40Local storm report, May 11, 2:09 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
209 AM CDT FRI MAY 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TORNADO WEIMAR 29.70N 96.78W
05/10/2012 COLORADO TX BROADCAST MEDIA
PUBLIC REPORTS OF A TRAIN DERAILED IN WEIMAR WERE CALLED
INTO THE NEWSROOM. POSSIBLE TORNADO.
0524 PM TORNADO WEIMAR 29.70N 96.78W
05/10/2012 COLORADO TX LAW ENFORCEMENT
BRIEF TORNADO TOUCHDOWN AT AND NEAR WEIMAR HIGH SCHOOL.
SCOREBOARD DAMAGED AND TRAIN DERAILED. NO INJURIES
REPORTED PER DPS. TIME IS ESTIMATED VIA RADAR.
1250 AM TSTM WND DMG MATAGORDA 28.69N 95.97W
05/11/2012 MATAGORDA TX LAW ENFORCEMENT
TREES BLOWN OVER IN A RESIDENTIAL AREA IN MATAGORDA.
&&
PKUHNLocal storm report, May 11, 2:22 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
222 AM CDT FRI MAY 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG MATAGORDA 28.69N 95.97W
05/11/2012 MATAGORDA TX LAW ENFORCEMENT
TREES BLOWN OVER IN A RESIDENTIAL AREA IN MATAGORDA.
0213 AM TSTM WND GST ANGLETON 29.17N 95.43W
05/11/2012 E0.00 MPH BRAZORIA TX TRAINED SPOTTER
WIND ESTIMATES IN EXCESS OF 70 MPH AT HIGHWAY 35 AND
HIGHWAY 288.
&&
47Local storm report, May 11, 2:25 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
225 AM CDT FRI MAY 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG MATAGORDA 28.69N 95.97W
05/11/2012 MATAGORDA TX LAW ENFORCEMENT
TREES BLOWN OVER IN A RESIDENTIAL AREA IN MATAGORDA.
0213 AM TSTM WND GST ANGLETON 29.17N 95.43W
05/11/2012 E70.00 MPH BRAZORIA TX TRAINED SPOTTER
WIND ESTIMATES IN EXCESS OF 70 MPH AT HIGHWAY 35 AND
HIGHWAY 288.
&&
47The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:52 PM CDT | Special Marine Warning | HGX | 98 min | |
| May 10, 9:16 PM CDT | Special Weather Statement | HGX | Brazos, Burleson | 89 min |
| May 10, 10:26 PM CDT | Small Craft Advisory | HGX | 12 hr | |
| May 10, 10:40 PM CDT | Special Weather Statement | HGX | Brazos, Burleson, Grimes, Madison | 65 min |
| May 10, 10:50 PM CDT | Special Marine Warning | HGX | 55 min | |
| May 10, 11:21 PM CDT | Severe Thunderstorm Warning | HGX | Colorado, Jackson, Matagorda, Wharton | 24 min |
| May 10, 11:43 PM CDT | Special Marine Warning | HGX | 92 min | |
| May 10, 11:44 PM CDT | Severe Thunderstorm Warning | HGX | Colorado, Jackson, Matagorda, Wharton | 31 min |
| May 10, 11:55 PM CDT | Special Marine Warning | HGX | 65 min | |
| May 10, 11:59 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda | 46 min |
| May 11, 12:08 AM CDT | Special Weather Statement | HGX | Brazos, Burleson, Madison, Washington | 52 min |
| May 11, 12:16 AM CDT | Tornado Warning | HGX | Jackson, Matagorda | 44 min |
| May 11, 12:37 AM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda, Wharton | 53 min |
| May 11, 12:46 AM CDT | Severe Thunderstorm Warning | HGX | Matagorda | 44 min |
| May 11, 1:04 AM CDT | Special Marine Warning | HGX | 86 min | |
| May 11, 1:14 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 46 min |
| May 11, 1:33 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 27 min |
| May 11, 1:49 AM CDT | Special Marine Warning | HGX | 86 min | |
| May 11, 1:49 AM CDT | Special Weather Statement | HGX | Liberty, Montgomery | 41 min |
| May 11, 1:54 AM CDT | Tornado Warning | HGX | Harris, Liberty | 29 min |
| May 11, 1:57 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty | 63 min |
| May 11, 2:11 AM CDT | Special Marine Warning | HGX | 94 min | |
| May 11, 3:21 AM CDT | Special Marine Warning | HGX | 54 min | |
| May 11, 3:45 AM CDT | Special Marine Warning | HGX | 60 min | |
| May 11, 3:53 AM CDT | Special Weather Statement | HGX | Chambers | 52 min |
| May 11, 4:10 AM CDT | Special Marine Warning | HGX | 50 min | |
| May 11, 4:49 AM CDT | Special Marine Warning | HGX | 26 min | |
| May 11, 4:31 PM CDT | Special Weather Statement | HGX | Brazos | 44 min |
| May 11, 5:02 PM CDT | Special Weather Statement | HGX | Austin | 58 min |
| May 11, 5:09 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado | 19 min |
| May 11, 5:15 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison | 45 min |
| May 11, 5:46 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Fort Bend, Waller | 44 min |
| May 11, 5:54 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Madison, Walker | 37 min |
| May 11, 5:57 PM CDT | Severe Thunderstorm Warning | HGX | San Jacinto, Trinity, Walker | 48 min |
| May 11, 6:28 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Fort Bend, Harris, Waller | 47 min |
| May 11, 6:45 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity | 45 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.